Ok so far this anxiety has taken over my life.I don't want to leave the house, I am afraid I will have an attack in public.The doctor prescribed me Lexapro and I take it at night,I know its not in my system yet I've been on it for only 1 day.Its going to be a long week.He also prescribed me clorazepate.My problem is I hate taking meds.I've only taken one clorazepate and it relaxed me a little.My head feels funny and kind of cloudy.I hate that feeling.I'm not sleeping hardly!! Maybe 5 or 6 hours at a time,and even then I toss and turn.I'm thinking of trying a herbal remedy called seredyn.Has anyone tried this?? Its supposed to work in minutes whenever you are having an anxiety attack.I need something to help me and that I won't be afraid to take.
I wouldn't take anything else on top of your meds without talking to your doctor or at least getting a response from someone on this forum who knows about mixing these things. Herbal remedies can have an adverse reaction when mixing them with other meds. And as far as the Lexapro and Clorazepate, it can take several weeks for the side effects to smooth out. I know you want an immediate answer as you probably want to take something tonight because your so tired. I would call your pharmacist and see what they have to say and keep checking back on your question because there are a lot a knowledgable people in this forum. Please, promise you won't take the seredyn until you have an answer. It might cause a panic attack!!
P.S. You don't say what kind of dr prescribed your meds. If it's a GP, I would find a psychiatrist and talk therapist to find out the cause of your panic attacks. Your young and I would encourage you not to put your "Mental Heath" in the hands of your family doctor. Good luck hun
Okay, so it's a few hours later and I just read your first post where you said your DOCTOR said to try the Seredyn. I would still ask your pharmacist or wait for someone to post who has had experience with this. My personal belief is that doctors can be naive when it comes to how a person may react to meds/supplements. Often, they will go by a GENERAL reaction when the reality is is everyone is different.
Yes it was my family doctor that mentioned it. I am scared to try anything new.So of course I'm not going to try it until I KNOW its safe.My anxiety/panic attacks arent getting any better yet.I've only been on the meds 3 nights now.Lets see,I had an attack in bed while sleeping.Felt like my arms and neck were on fire.My temp was normal as can be.Found out someone else has had that too as an anxiety attack. Tonight I freaked out while talking to my husband about his new job.And all the exciting things to come.Can't figure out why I would have an attack then.So anyways,My upper back got really tight and tensed up.So he decided to give me a back massage.Well I could barely feel him touching my back.Its like almost completly numb.AND of course scares the **** out of me...And also tonight while having the attack I felt as if I were going to pass out. Scares me. Has this ever happened to people with anxiety? I got really light headed and my eyes kept closing. I just don't know how to deal with this.My mom is here with me talking me down and helping me out.And I thought that with her being here would help me not have so many attacks. Guess I was wrong.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.